Journal of Mathematical Sciences

, Volume 244, Issue 5, pp 858–873 | Cite as

Asymptotic Behavior of the Mean Number of Particles for a Branching Random Walk on the Lattice Zd with Periodic Sources of Branching

  • M. V. PlatonovaEmail author
  • K. S. Ryadovkin

We consider a continuous-time branching random walk on ℤ d with birth and death of particles at a periodic set of points (sources of branching). Spectral properties of the evolution operator of the mean number of particles are studied. We derive a representation of the mean value of particle number in a form of asymptotic series.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    E. A. Antonenko and E. B. Yarovaya, “Location of eigenvalues in the spectrum of the evolutionary operator of branching random walk,” Sovrem. Probl. Matem. Mekh., X, 9–22 (2015).Google Scholar
  2. 2.
    M. Sh. Birman and M. Z. Solomyak, Spectral Theory of Self-adjoint Operators in Hilbert Space [in Russian], Leningrad Univ., Leningrad (1980).Google Scholar
  3. 3.
    I. I. Gikhman and A. V. Skorodhod, Introduction to the Theory of Random Processes [in Russian], Moscow (1977).Google Scholar
  4. 4.
    B. A. Sevast’yanov, Branching Processes [in Russian], Moscow (1971).Google Scholar
  5. 5.
    M. V. Fedoryuk, The Saddle-point Method [in Russian], Moscow (1977).Google Scholar
  6. 6.
    E. B. Yarovaya, Branching Random Walks in Inhomogeneous Media [in Russian], Moscow State Univ., Moscow (2007).Google Scholar
  7. 7.
    E. B. Yarovaya, “Criteria for the exponential growth of the number of particles in models of branching random walks,” Teor. Veroyatn. Primen., 55, 705–731 (2010).MathSciNetCrossRefGoogle Scholar
  8. 8.
    E. B. Yarovaya, “Spectral properties of evolutionary operators in branching random walk models,” Mat. Zametki, 92, 123–140 (2012).MathSciNetCrossRefGoogle Scholar
  9. 9.
    P. R. Halmos and V. S. Sunder, Bounded Integral Operators on L2Spaces, Springer Science & Business Media (2012).Google Scholar
  10. 10.
    Y. Higuchi and Y. Nomura, “Spectral structure of the Laplacian on a covering graph,” Europ. J. Combin., 30, 570–585 (2009).MathSciNetCrossRefGoogle Scholar
  11. 11.
    Y. Higuchi and T. Shirai, “Some spectral and geometric properties for infinite graphs,” Contemp. Math., 347, 2–56 (2004).MathSciNetzbMATHGoogle Scholar
  12. 12.
    R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge Univ. Press (2012).Google Scholar
  13. 13.
    E. Korotyaev and N. Saburova, “Schr¨odinger operators on periodic discrete graphs,” J. Math. Anal. Appl., 420, 576–611 (2014).MathSciNetCrossRefGoogle Scholar
  14. 14.
    E. Korotyaev and N. Saburova, “Schr¨odinger operators with guided potentials on periodic graphs,” Proc. Amer. Math. Soc., 145, 4869–4883 (2017).MathSciNetCrossRefGoogle Scholar
  15. 15.
    M. Reed and B. Simon, Analysis of Operators. IV, Elsevier (1978).Google Scholar
  16. 16.
    P. W. Sy and T. Sunada, “Discrete Schr¨odinger operators on a graph,” Nagoya Math. J.125, 141–150 (1992).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2020

Authors and Affiliations

  1. 1.St. Petersburg Department of the Steklov Mathematical InstituteSt. Petersburg State UniversitySt. PetersburgRussia
  2. 2.St. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations